About this Journal Submit a Manuscript Table of Contents
Journal of Applied Mathematics
Volume 2013 (2013), Article ID 468909, 8 pages
http://dx.doi.org/10.1155/2013/468909
Research Article

Numerical Scheme for Solving Singular Two-Point Boundary Value Problems

1School of Mathematical Sciences, Universiti Kebangsaan Malaysia, 43600 Bangi, Selangor, Malaysia
2Department of Mathematics, Faculty of Science, Hashemite University, 13115 Zarqa, Jordan

Received 25 December 2012; Revised 5 March 2013; Accepted 11 March 2013

Academic Editor: Saeid Abbasbandy

Copyright © 2013 N. Ratib Anakira et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

N. Ratib Anakira, A. K. Alomari, and I. Hashim, “Numerical Scheme for Solving Singular Two-Point Boundary Value Problems,” Journal of Applied Mathematics, vol. 2013, Article ID 468909, 8 pages, 2013. doi:10.1155/2013/468909